Let , n ∈ N, be a sequence of homogeneous semi-Markov processes (HSMP) on a countable set K, all with the same initial p.d. concentrated on a non-empty proper subset J. The subrenewal kernels which are restrictions of the corresponding renewal kernels on K×K to J×J are assumed to be suitably convergent to a renewal kernel P (on J×J). The HSMP on J corresponding to P is assumed to be strongly recurrent. Let [; j ∈ J] be the stationary p.d. of the embedded Markov chain. In terms of the averaged p.d.f. , t ∈ i, and its Laplace-Stieltjes transform , the above assumptions imply: The time of the first exit of from J has a limit p.d. (up to some constant factors) iff 1 - is regularly varying at 0 with a positive degree, say α ∈ (0,1]. Then the transform of the limit p.d.f. equals , Re s ≥ 0. This extends the results by V. S. Korolyuk and A. F. Turbin (1976) obtained for α = 1 under essentially stronger conditions.
@article{bwmeta1.element.bwnjournal-article-zmv23i3p285bwm, author = {Joachim Domsta and Franciszek Grabski}, title = {The first exit of almost strongly recurrent semi-Markov processes}, journal = {Applicationes Mathematicae}, volume = {23}, year = {1995}, pages = {285-304}, zbl = {0836.60095}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-zmv23i3p285bwm} }
Domsta, Joachim; Grabski, Franciszek. The first exit of almost strongly recurrent semi-Markov processes. Applicationes Mathematicae, Tome 23 (1995) pp. 285-304. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-zmv23i3p285bwm/
[000] [1] S. Asmussen, Applied Probability and Queues, Wiley, Chichester, 1987. | Zbl 0624.60098
[001] [2] W. Feller, An Introduction to Probability Theory and Its Applications, Vol. 2, Wiley, New York, 1971. | Zbl 0219.60003
[002] [3] I. B. Gertsbakh, Asymptotic methods in reliability theory : a review, Adv. Appl. Probab. 16 (1984), 147-175. | Zbl 0528.60085
[003] [4] J. Keilson, A limit theorem for passage times in ergodic regenerative processes, Ann. Math. Statist. 37 (1966), 866-870. | Zbl 0143.19101
[004] [5] B. Kopociński, An Outline of Renewal and Reliability Theory, PWN, Warszawa, 1973 (in Polish). | Zbl 0365.60003
[005] [6] V. S. Korolyuk and A. F. Turbin, Semi-Markov Processes and Their Applications, Naukova Dumka, Kiev, 1976 (in Russian). | Zbl 0371.60106
[006] [7] E. Seneta, Regularly Varying Functions, Lecture Notes in Math. 508, Springer, Berlin, 1976. | Zbl 0324.26002
[007] [8] D. S. Silvestrov, Semi-Markov Processes with a Discrete State Space, Sovetskoe Radio, Moscow, 1980 (in Russian).
[008] [9] A. D. Solovyev, Asymptotic behavior of the time of the first occurrence of a rare event, Engnrg. Cybernetics 9 (1971), 1038-1048.
[009] [10] A. D. Solovyev, Analytical Methods of the Reliability Theory, WNT, Warszawa, 1979 (in Polish).
[010] [11] A. F. Turbin, Applications of the inversion of linear operators perturbed on the spectrum to some asymptotic problems connected with Markov chains and semi-Markov processes, Teor. Veroyatnost. i Mat. Statist., Kiev, 1972 (in Russian). | Zbl 0339.47011